Champadevi Hiking Blog: One Day Hike From Kathmandu

Champadevi Hiking Blog: One Day Hike From Kathmandu

Champadevi Hiking Blog: We were planning one day hiking to Champadevi (2285m), Bhasmasur(2278m) and Chandragiri (2551m) hills.

Getting ready for our Campadevi One Day Hike

We are engaging Meghraj Oli and Dinesh Singh in this Champadevi Hill Day Hike because we plan to let them guide our future volunteers and visitors who are interested in doing some short treks in Kathmandu Valley.

We are not charging our volunteers for this one day hike, however, we would prefer donation in return. The cash received will help Meghraj and Dinesh in their daily expenses.

Our Champadevi Hiking Route Map is as per below:

Simple Route Map, total duration of our Champadevi Hiking is 9 hours.

Champadevi One Day Hiking Route = Chovar → Taudaha Lake → Bosan DaDa → Pandey Chhap → Chhap Bhanjyang → Champadevi Hill → Bhasmasur Hill → Chandragiri Hill → Machchhegaun. Then take a taxi and head back to SCIF Nepal.

How we hike from SCIF Nepal to Campadevi Hill and Chandragiri Hill and Back?

07.00am: After breakfast, we start to walk from Chovar (SCIF Nepal) to Taudaha Lake (Distance: 1.3km | Duration: 15 minutes).

08.00am: Arrive in Bosan Dada via Pandey Chhap after an hour. We then take a rest and bought some dry foods & drinks to prepare for a longer walking tour.

rest-time-champadevi-hike

Bosan Danda (White House) is a lesser-known gem of a viewpoint in the Kathmandu Valley that lies on the southern outskirts of Kathmandu.

Bosan-Danda-White-House-Nepal
Bosan Danda (White House) Viewpoint

09.00am: We continue to hike from Bosan Dada (White House) viewpoint to Champadevi Hill (Distance: 13km, Duration, 3 hours)

This 3 hours hike from Bosan Dada to Champadevi Hill leads us to steep ascend to Chhap Bhanjyang (2275 m). We have crossed the forest, and we have climbed 200 stairs.

12.00pm: We rest at Chhap Bhanjyang for a quick lunch.

Statues at Bosan Dada near to monastery.
simple lunch at Chhap Bhanjyang
Group photo at Chhap Bhanjyang during our lunch.

01.00pm: After lunch, we hike to Champadevi Temple (2300m). We prayed and worshipped Goddess Devi.

Arrive at Champadevi Hill
Praying at Campadevi Temple.
Champadevi Hill is named after this small hindu Champadevi Temple(2300m)
Champadevi Temple

02.00pm: After we took some rest, we continue our hike to Bhasmasur hill (2278m) by crossing the big forest and stone stairs. From Bhasmasur hill, we can see the Kathmandu Valley.

Taking rest in the forest
We took selfie en route.
Arrive at Bhasmasur hill.
From Bhasmasur hill, we can see the Kathmandu Valley.

03.00pm: We continue our hike to Chandragiri hill. It is 1 hour away.

Finally, we are at Chandragiri
View of Kathmandu Valley from Chandragiri Hill
View of Chandragiri Resort, which normally visitor will use a cable car to get here

04.00pm: Time to go back home. We walked to Machchhegaun,

05.00pm: From Machchhegaun we aboard on a taxi and went home.

06.00pm: We reach home. Our Champadevi Hill Day Hike ends here.


If you only want to do a really short hike, then you can go to nearby Taudaha Lake and Back, it will only take 2 hours to and back SCIF house.

We wish our volunteers can trust the kids to lead them to nearby attractions so we can earn a living from your donation.

It is getting harder and harder for SCIF to survive. Our monthly rental is at 60 000 NPR and we are in need of the cash to pay for the house rental so the kids still a house to stay in.

Hope Meghraj and Dinesh can do well and help out in the house expenses soon.

Donate Us

EVERY DOLLAR HELPS ON FOODS & HOUSE EXPENSES

Our Supporters